Pacific Journal of Mathematics

On a cohomology theory based on hyperfinite sums of microsimplexes.

Rade T. Živaljević

Article information

Pacific J. Math., Volume 128, Number 1 (1987), 201-208.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55N05: Cech types
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05] 54J05: Nonstandard topology [See also 03H05]


Živaljević, Rade T. On a cohomology theory based on hyperfinite sums of microsimplexes. Pacific J. Math. 128 (1987), no. 1, 201--208.

Export citation


  • [I] G. E. Bredon, Sheaf Theory, McGraw-Hill,New York 1967.
  • [2] N. J. Cutland, Nonstandard measure theory and its applications, Bull. London Math. Soc, 15 (1983), 529-589.
  • [3] M. Davis, Applied Nonstandard Analysis, J. Wiley Pub., New York, 1977.
  • [4] S. Garavaglia, Homology with equationally compact coefficients, Fund. Math., 100 (1978), 89-95.
  • [5] R. Godement, Topologie Algebrique et Theoriedes Faisceaux, Hermann, Paris (1958).
  • [6] P. A. Loeb, An Introduction to Nonstandard Analysis and Hyper-finite Probability Theory, Probalistic Analysis and Related Topics, Vol. 2 (Ed. A. T. Bharucha-Reid, Academic Press, New York, 1979) pp. 105-142.
  • [7] M. C. McCord, Non-standard analysis and homology, Fund. Math., 74 (1972), 21-28.
  • [8] J. P. Reveilles, Infinitesimaux et Topologie,Publ. I.R.M.A., Strasbourg, 1983.
  • [9] A. Robinson, Non-Standard Analysis, North-Holland, Amsterdam, 1966.
  • [10] J. P. Serre, A Course in Arithmetic, Springer-Verlag, New York, 1973.
  • [II] K. D. Stroyan, and W. A. J. Luxemburg, Introduction to the Theory of Infinitesimals, Academic Press, 1976.
  • [12] G. Takeuti, Two Applications of Logic to Mathematics, Princeton Univ. Press, 1978.